Parallel iterative methods for parabolic equations

Wenrui Hao, Shaohong Zhu

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


For the problems of the parabolic equations in one- and two-dimensional space, the parallel iterative methods are presented to solve the fully implicit difference schemes. The methods presented are based on the idea of domain decomposition in which we divide the linear system of equations into some non-overlapping sub-systems, which are easy to solve in different processors at the same time. The iterative value is proved to be convergent to the difference solution resulted from the implicit difference schemes. Numerical experiments for both one- and two-dimensional problems show that the methods are convergent and may reach the linear speed-up.

Original languageEnglish (US)
Pages (from-to)431-440
Number of pages10
JournalInternational Journal of Computer Mathematics
Issue number3
StatePublished - Mar 1 2009

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Parallel iterative methods for parabolic equations'. Together they form a unique fingerprint.

Cite this